# SDR IPXA10563044

- Difficulty date: October 2, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, KEELBEAM PANEL SUPPORT BRACKET LOWER SURFACE AT LBL3 TO RBL 3 BS 958 CORRODED AROUND FASTENER HOLES.  R & R PANEL SUPPORT BRACKET IAW SRM 51-40-02 AND SRM 51-40-05-0G
